"Behavior of Biharmonic Functions on Wiener's and Royden's Compactifica" by Young Koan Kwon, L. Sario et al.
 

Behavior of Biharmonic Functions on Wiener's and Royden's Compactifications

Publication Type

Journal Article

Publication Date

1971

Abstract

Let R be a smooth Riemannian manifold of finite volume, Δ its Laplace (-Beltrami) operator. Canonical direct-sum decompositions of certain subspaces of the Wiener and Royden algebras of R are found, and for biharmonic functions (those for which ΔΔu=0) the decompositions are related to the values of the functions and their Laplacians on appropriate ideal boundaries.

Discipline

Accounting | Applied Mathematics

Publication

Annales de L'Institut Fourier

Volume

21

Issue

3

First Page

217

Last Page

226

ISSN

0373-0956

Identifier

10.5802/aif.387

Publisher

Université de Grenoble

Additional URL

https://doi.org/10.5802/aif.387

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 3
  • Usage
    • Abstract Views: 5
  • Mentions
    • References: 2
see details

Share

COinS